# SDR AALA20161201008

- Difficulty date: November 29, 2015
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 48,970 hours, 24,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT LIGHT AT ROW 7 HAS LOOSE LENS COVER.  SECURED LENS COVER IAW AMM 33-50-00.  OPERATIONAL CHECK GOOD.
